The Econometrics Journal News

Back Issues of The Econometrics Journal now available on JSTOR

  • Published Date: 07 January 2013

The Econometrics Journal is pleased to announce that back issues of The Econometrics Journal are now available on JSTOR starting with Volume 1, Issue 1 which was published in 1998 up to Volume 9 Issue 3 from 2006. New Volumes will be added year on year.

All content (including articles, reviews, front and back matter, the index and table of contents) have been digitized as full-text. Consequently, this facility provides users access to PDF files that can be searched, browsed, downloaded, and printed through the JSTOR website.

However, JSTOR not only allows users to browse through all articles, reviews, opinion pieces, or other items within a back issue but users can also search an entire journal or discipline by full text, author, title, abstract, or caption.

To access the back issues of The Econometrics Journal please visit

JSTOR is a not–for–profit service that helps scholars, researchers, and students discover, use,
and build upon a wide range of content in a trusted digital archive of over one thousand academic
journals and other scholarly content.

Page Options


Mailing List

Sign up to stay informed

Editorial Office

Janneke Schrama-Scheepens
Tilburg University
P.O. Box 90153
5000 LE Tilburg
The Netherlands
+31 13 466 8470


Wiley provides information on open access, permissions, impact factors, etc.